# SDR USAA20091105BB151

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - RIGHT AFT EXIT EMERGENCY LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED SOCKET / REFLECTOR OF LIGHT ASSEMBLY.
